I have been on this med now for 2 months. I am getting heartburn and the feeling of an elephant standing on my chest. I am wondering if the metal taste I am having is also a side effect?
1 Aug 2012
Hello waytoomanykatz! Welcome to the site. Sounds like you have a housefull! Sorry no one has answered your question. I have not heard of this as a side effect, but if you seriouly think it is you can report it to the FDA hotline at 1-800-332-1088. They appreciate all side effects that were in the clinical trails so they can get that info out to others taking this med. I am giving you alink to read about salsalate. How's the tummy doing on it? I have heard it's pretty hard on the stomach. I have arthritis severly too, & can't tke NSAIDS at all. I wish you the best, & again so sorry no one answered you before now..
19 Sep 2012
Oh gad, I was just doing a Search for "salsalate metalic taste" and found myself on this page. The past 2 days I've been having an increasing metalic taste in my mouth and burning from my stomach to the lower half of my throat, along with a heavy feeling. Jeepers, no sooner will I go to the emergency room and they'll start looking for cardiac problems. I pray that you're all right. As for me, I'm going to Urgent Care.
- Salsalate Information for Consumers
- Salsalate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Salsalate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metal taste in your mouth throwing up takin to many lora tab tens means what?
1 answer • 21 Nov 2011
Take it everyday?? Also,I've never read about salsalate til now,I usually look up my meds but for some reason I didn't with this one,here ...
1 answer • 18 Mar 2012
this pill has AN then 512 below it (the AN) its yellow and round. i found it in our bathroom from a ex landlord that was living here any idea what ...
2 answers • 21 Jan 2013